Eine topologische Konstante.

Josef Weier

Monatshefte für Mathematik (1959)

  • Volume: 63, page 112-123
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Weier, Josef. "Eine topologische Konstante.." Monatshefte für Mathematik 63 (1959): 112-123. <http://eudml.org/doc/177057>.

author = {Weier, Josef},
journal = {Monatshefte für Mathematik},
keywords = {topology},
language = {ger},
pages = {112-123},
title = {Eine topologische Konstante.},
url = {http://eudml.org/doc/177057},
volume = {63},
year = {1959},

AU - Weier, Josef
TI - Eine topologische Konstante.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 112
EP - 123
LA - ger
KW - topology
UR - http://eudml.org/doc/177057
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.